It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board

  • Zantrex-3 and other medicine?!?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-22-2003, 05:36 AM   #1
    Aleox
    Newbie
     
    Aleox's Avatar
     
    Join Date: Sep 2003
    Posts: 1
    Aleox HB User
    Post Zantrex-3 and other medicine?!?

    I was thinking about going on Zantrex 3 but I can't seem to find any information about whether it interfers with other medication. I am currently on the contraceptive pill and anti depressants. Would that be effected by zantrex 3?

    Reply asap thanks
    xx

     
    Sponsors Lightbulb
       
    Old 10-04-2003, 06:46 PM   #2
    walkinlove
    Junior Member
    (female)
     
    walkinlove's Avatar
     
    Join Date: Oct 2003
    Location: Santa Rosa, CA, USA
    Posts: 22
    walkinlove HB User
    Thumbs down

    Zantrax-3 made me very very sick. Sore throat, upset stomach and lack of energy. YUCK

     
    Old 10-08-2003, 11:14 AM   #3
    oreo2bad2
    Newbie
     
    oreo2bad2's Avatar
     
    Join Date: Jul 2003
    Posts: 5
    oreo2bad2 HB User
    Post

    i took it for a couple of weeks did not lose any weight and it was $49.00 for a bottle of 50 or so pills now i am trying to eat healthy and work out

     
    Old 10-08-2003, 02:26 PM   #4
    jenakiss20
    Newbie
     
    jenakiss20's Avatar
     
    Join Date: Oct 2003
    Location: Jacksonville, NC USA
    Posts: 2
    jenakiss20 HB User
    Red face

    I have been taking Zantrex 3 for 3 days now and I have experienced nothing but bad side effects. I constantly have a headache and for some reason instead of making me have energy..it makes me SOOO tired. I can barely keep my eyes open. Does anyone know why it might be doing this to me? The one good thing is it makes me not eat so much. Please reply if have you have any info on this.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Zantrex 3 juss1ofdemdayz Weight Loss 8 12-08-2003 10:37 AM
    QUESTION ABOUT ZANTREX-3 reesespieces Weight Loss 3 08-11-2003 10:14 AM
    zantrex question ....again !! Blue2U Weight Loss 2 06-27-2003 02:05 PM
    Zantrex, WeightlLoss and Nutrition NYCMission Weight Loss 5 06-15-2003 07:20 PM
    Zantrex diva2003 Weight Loss 4 06-14-2003 03:25 PM
    Multivitamin with ZANTREX-3?? Caligal Weight Loss 3 04-09-2003 07:30 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:09 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!